# SDR UPS204762

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Rud Sta 128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION IN BORE FOR BOTTOM BUSHING AND O/B FACE ON UPPER THRUST RIB LUG FOR LOWER SPLICE BEAM, AT APPROX RUDDER STA 128 TO 765 LT.  REMOVED CORROSION AND OVERSIZE BORE, INSTALLED OVERSIZED BUSHING IAW EO 727-55-0302.
